MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM WORKSTATION 12" ELITE; MONITOR/CONSOLE

SPECTRUM MEDICAL LTD QUANTUM WORKSTATION 12" ELITE; MONITOR/CONSOLE
Model Number QWS12E
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Events occurred during the 1500 hour as follows: 1.Ecmo specialist noticed negative art flow in parallel with ecmo primer noticing backward flow 2.Patient clamped off immediately - hand cranking resumed 3.Clinicians started troublesthooting a.Reset qws - tried getting sweep gas to connect to tanks but was running short on tubing, so did not do a hard reset from the bottom of the frame b.Went into admin mode to ensure they had counterclockwise selected, swapped to clockwise, unclamped, no change.Went back to counterclockwise, no change.C.Swapped out roller pump unit while remaining on same frame/qws/qvm d.Regained forward counterclockwise flow 4.Red herring - this was immediately after a raceway walk and prior to starting, specialist turned down flow to "off", there was still a whiff going through so primer tapped the stop button (prior to lifting lid), screen notification popped up and specialist quickly tapped yes.The clinicians troubleshot together and there was no patient harm.

Brand Name
QUANTUM WORKSTATION 12" ELITE
Common Device Name
MONITOR/CONSOLE
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
asia lukuc
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9-QL
UK   GL2 9QL
MDR Report Key19948748
Report Number3006073153-2024-00039
Device Sequence Number7244886
Product Code DRY
UDI-Device Identifier05060434422309
UDI-Public05060434422309
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K202557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS12E
Device Catalogue Number51-000094-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown